Alert archive / Wisconsin / River Flood Warnings in 2017
River Flood Warning 12, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Jan 25, 2017, 4:30 AM CST for Green County, Wisconsin. It was in force for 9 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 25, 2017, 4:30 AM CST (10:30 UTC)
- Expired
- Jan 25, 2017, 1:11 PM CST
- In force
- 9 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Green County, WI
The radar
The Milwaukee radar (KMKX), 113 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pecatonica River at Martintown (MTNW3).
- Action stage
- 9.5 ft
- Minor stage
- 13.5 ft
- Moderate stage
- 18 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05434500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
734
WGUS43 KMKX 251030
FLWMKX
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
430 AM CST WED JAN 25 2017
...The National Weather Service in Milwaukee/Sullivan has issued a
flood warning for the following rivers in Wisconsin...
Pecatonica River At Martintown affecting Green COUNTY
&&
WIC045-251909-
/O.NEW.KMKX.FL.W.0012.170125T1030Z-170125T1909Z/
/MTNW3.1.ER.000000T0000Z.170125T0930Z.170125T1309Z.UU/
430 AM CST WED JAN 25 2017
The National Weather Service in Milwaukee/sullivan has issued a
* Flood Warning for
The Pecatonica River At Martintown.
* At 3:30 AM Wednesday the stage was 13.6 feet.
* Flood stage is 13.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this morning.
* Impact...At 13.5 feet...Floodwaters affect Martintown Road and West
River Road in the Martintown area. Upstream in Browntown,
floodwaters affect highway MM and West Indies Road.
&&
LAT...LON 4272 8992 4272 8984 4263 8980 4251 8970
4251 8988 4260 8993
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 24 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Thu Fri Sat Sun
Martintown 13.5 9.5 13.65 03 AM 01/25 13.0 12.4 12.1 12.1
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Martintown 14.09 10 PM 01/23 -0.42 13.55 06 AM 01/25
Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from October through February and for 24 hours into the future from
March through August.
Martintown: 6 pm-midn Wed Jan 25 0.10
Martintown: midn-6 am Thu Jan 26 0.27
Martintown: 6 am-noon Thu Jan 26 0.22
Martintown: noon-6 pm Thu Jan 26 0.11
Martintown: 6 pm-midn Thu Jan 26 0.09
Martintown: midn-6 am Fri Jan 27 0.00
Martintown: 6 am-noon Fri Jan 27 0.00
Martintown: noon-6 pm Fri Jan 27 0.00
$$3 follow-up statements
802
WGUS83 KMKX 251032
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
432 AM CST WED JAN 25 2017
...The Flood Warning continues for the following rivers in
Wisconsin...
Fox River Near Berlin affecting Green Lake COUNTY
Milwaukee River Near Cedarburg affecting Ozaukee COUNTY
Pecatonica River At Martintown affecting Green COUNTY
Sheboygan River At Sheboygan affecting Sheboygan COUNTY
&&
WIC047-252232-
/O.CON.KMKX.FL.W.0010.170126T1800Z-000000T0000Z/
/BERW3.1.ER.170126T1800Z.170127T1200Z.000000T0000Z.NO/
432 AM CST WED JAN 25 2017
The Flood Warning continues for
The Fox River Near Berlin.
* At 3:15 AM Wednesday the stage was 12.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow early afternoon and
continue to rise to near 13.1 feet by Friday morning.
* Impact...At 13.2 feet...There is minor flooding in the Berlin area.
This level is about a 50 percent chance flood meaning there is a 50
percent chance in any given year of the river reaching this level.
&&
LAT...LON 4398 8899 4398 8888 4391 8888 4389 8901
4395 8911 4396 8908
$$
WIC089-252232-
/O.CON.KMKX.FL.W.0009.000000T0000Z-170129T1800Z/
/CEDW3.1.ER.170123T2102Z.170124T0214Z.170129T1200Z.NO/
432 AM CST WED JAN 25 2017
The Flood Warning continues for
The Milwaukee River Near Cedarburg.
* At 3:15 AM Wednesday the stage was 11.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 11.3 feet...The following roads and intersections are
flooded and closed: Highway I and Hawthorne Drive in the Town of
Saukville, Blueberry Drive and Hawthorne Drive in the Town of
Saukville, Highway W between Highway 33 and Highway 57 in the
Village and Town of Saukville. Water approaches some homes along
Klug Lane just south of Highway C in Thiensville. Water is near
some homes along Island Drive and Shoreland Parkway in the Mequon
area.
&&
LAT...LON 4333 8798 4331 8792 4327 8794 4323 8793
4323 8805 4330 8803
$$
WIC045-251909-
/O.CON.KMKX.FL.W.0012.000000T0000Z-170125T1909Z/
/MTNW3.1.ER.000000T0000Z.170125T0930Z.170125T1309Z.UU/
432 AM CST WED JAN 25 2017
The Flood Warning continues for
The Pecatonica River At Martintown.
* At 3:30 AM Wednesday the stage was 13.6 feet.
* Flood stage is 13.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this morning.
* Impact...At 13.5 feet...Floodwaters affect Martintown Road and West
River Road in the Martintown area. Upstream in Browntown,
floodwaters affect highway MM and West Indies Road.
&&
LAT...LON 4272 8992 4272 8984 4263 8980 4251 8970
4251 8988 4260 8993
$$
WIC117-252158-
/O.CON.KMKX.FL.W.0011.000000T0000Z-170125T2158Z/
/SEBW3.1.ER.170125T0133Z.170125T0415Z.170125T0958Z.NO/
432 AM CST WED JAN 25 2017
The Flood Warning continues for
The Sheboygan River At Sheboygan.
* At 2:45 AM Wednesday the stage was 8.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
early this morning.
* Impact...At 9.4 feet...This level is the 20 percent chance flood
meaning that there is a 20 percent chance in any given year of the
river reaching this level. There is localized flooding of Sheboygan
parks that are adjacent to the river.
&&
LAT...LON 4377 8771 4372 8771 4371 8776 4370 8780
4375 8782 4377 8776
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 24 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Thu Fri Sat Sun
Berlin 13.0 12.0 12.79 03 AM 01/25 12.8 13.0 13.1 13.1
Cedarburg 11.0 10.0 11.44 03 AM 01/25 11.1 11.3 11.3 11.1
Martintown 13.5 9.5 13.65 03 AM 01/25 13.0 12.4 12.1 12.1
Sheboygan 8.0 6.0 8.78 03 AM 01/25 6.5 6.2 5.6 4.6
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Berlin 12.79 03 AM 01/25 0.37 13.10 06 AM 01/27
Cedarburg 12.24 08 PM 01/23 -0.37 11.54 06 AM 01/25
Martintown 14.09 10 PM 01/23 -0.42 13.55 06 AM 01/25
Sheboygan 8.89 10 PM 01/24 1.54 6.70 06 AM 01/25
Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from October through February and for 24 hours into the future from
March through August.
Berlin: 6 pm-midn Wed Jan 25 0.09
Berlin: midn-6 am Thu Jan 26 0.10
Berlin: 6 am-noon Thu Jan 26 0.21
Berlin: noon-6 pm Thu Jan 26 0.13
Berlin: 6 pm-midn Thu Jan 26 0.08
Berlin: midn-6 am Fri Jan 27 0.00
Berlin: 6 am-noon Fri Jan 27 0.00
Berlin: noon-6 pm Fri Jan 27 0.00
Cedarburg: 6 pm-midn Wed Jan 25 0.02
Cedarburg: midn-6 am Thu Jan 26 0.05
Cedarburg: 6 am-noon Thu Jan 26 0.23
Cedarburg: noon-6 pm Thu Jan 26 0.14
Cedarburg: 6 pm-midn Thu Jan 26 0.12
Cedarburg: midn-6 am Fri Jan 27 0.04
Cedarburg: 6 am-noon Fri Jan 27 0.00
Cedarburg: noon-6 pm Fri Jan 27 0.00
Martintown: 6 pm-midn Wed Jan 25 0.10
Martintown: midn-6 am Thu Jan 26 0.27
Martintown: 6 am-noon Thu Jan 26 0.22
Martintown: noon-6 pm Thu Jan 26 0.11
Martintown: 6 pm-midn Thu Jan 26 0.09
Martintown: midn-6 am Fri Jan 27 0.00
Martintown: 6 am-noon Fri Jan 27 0.00
Martintown: noon-6 pm Fri Jan 27 0.00
Sheboygan: 6 pm-midn Wed Jan 25 0.02
Sheboygan: midn-6 am Thu Jan 26 0.04
Sheboygan: 6 am-noon Thu Jan 26 0.20
Sheboygan: noon-6 pm Thu Jan 26 0.16
Sheboygan: 6 pm-midn Thu Jan 26 0.12
Sheboygan: midn-6 am Fri Jan 27 0.04
Sheboygan: 6 am-noon Fri Jan 27 0.00
Sheboygan: noon-6 pm Fri Jan 27 0.00913
WGUS83 KMKX 251502
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
902 AM CST WED JAN 25 2017
...The Flood Warning continues for the following rivers in
Wisconsin...
Pecatonica River At Martintown affecting Green COUNTY
Sheboygan River At Sheboygan affecting Sheboygan COUNTY
...The Flood Warning continues for the following rivers in
Wisconsin...
Fox River Near Berlin affecting Green Lake COUNTY
Milwaukee River Near Cedarburg affecting Ozaukee COUNTY
&&
WIC047-260302-
/O.CON.KMKX.FL.W.0010.170126T1800Z-000000T0000Z/
/BERW3.1.ER.170126T1800Z.170127T1200Z.000000T0000Z.NO/
902 AM CST WED JAN 25 2017
The Flood Warning continues for
The Fox River Near Berlin.
* At 7:15 AM Wednesday the stage was 12.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow early afternoon and
continue to rise to near 13.1 feet by Friday morning.
* Impact...At 13.2 feet...There is minor flooding in the Berlin area.
This level is about a 50 percent chance flood meaning there is a 50
percent chance in any given year of the river reaching this level.
&&
LAT...LON 4398 8899 4398 8888 4391 8888 4389 8901
4395 8911 4396 8908
$$
WIC089-260302-
/O.CON.KMKX.FL.W.0009.000000T0000Z-170129T1800Z/
/CEDW3.1.ER.170123T2102Z.170124T0214Z.170129T1200Z.NO/
902 AM CST WED JAN 25 2017
The Flood Warning continues for
The Milwaukee River Near Cedarburg.
* At 7:15 AM Wednesday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
&&
LAT...LON 4333 8798 4331 8792 4327 8794 4323 8793
4323 8805 4330 8803
$$
WIC045-251953-
/O.EXT.KMKX.FL.W.0012.000000T0000Z-170125T1953Z/
/MTNW3.1.ER.000000T0000Z.170125T0930Z.170125T1353Z.UU/
902 AM CST WED JAN 25 2017
The Flood Warning continues for
The Pecatonica River At Martintown.
* At 7:45 AM Wednesday the stage was 13.5 feet.
* Flood stage is 13.5 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
this morning.
* Impact...At 13.5 feet...Floodwaters affect Martintown Road and West
River Road in the Martintown area. Upstream in Browntown,
floodwaters affect highway MM and West Indies Road.
&&
LAT...LON 4272 8992 4272 8984 4263 8980 4251 8970
4251 8988 4260 8993
$$
WIC117-260302-
/O.EXT.KMKX.FL.W.0011.000000T0000Z-170127T0730Z/
/SEBW3.1.ER.170125T0133Z.170125T0415Z.170126T1930Z.NO/
902 AM CST WED JAN 25 2017
The Flood Warning continues for
The Sheboygan River At Sheboygan.
* At 6:45 AM Wednesday the stage was 8.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow early afternoon.
* Impact...At 9.4 feet...This level is the 20 percent chance flood
meaning that there is a 20 percent chance in any given year of the
river reaching this level. There is localized flooding of Sheboygan
parks that are adjacent to the river.
&&
LAT...LON 4377 8771 4372 8771 4371 8776 4370 8780
4375 8782 4377 8776
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Wed Thu Fri Sat
Berlin 13.0 12.0 12.83 07 AM 01/25 12.8 13.0 13.1 13.1
Cedarburg 11.0 10.0 10.98 07 AM 01/25 11.1 11.3 11.3 11.1
Martintown 13.5 9.5 13.51 08 AM 01/25 12.9 12.3 11.9 11.7
Sheboygan 8.0 6.0 8.75 07 AM 01/25 8.6 7.7 5.9 4.7
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Berlin 12.83 07 AM 01/25 0.33 13.10 06 AM 01/27
Cedarburg 12.24 08 PM 01/23 -0.70 11.31 12 PM 01/25
Martintown 14.09 10 PM 01/23 -0.51 13.20 12 PM 01/25
Sheboygan 8.89 10 PM 01/24 1.55 8.66 12 PM 01/25
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through February and for 24
hours into the future from March through August.
Berlin: 6 am-noon Wed Jan 25 0.50
Berlin: noon-6 pm Wed Jan 25 0.22
Berlin: 6 pm-midn Wed Jan 25 0.06
Berlin: midn-6 am Thu Jan 26 0.01
Berlin: 6 am-noon Thu Jan 26 0.00
Berlin: noon-6 pm Thu Jan 26 0.00
Berlin: 6 pm-midn Thu Jan 26 0.00
Berlin: midn-6 am Fri Jan 27 0.00
Cedarburg: 6 am-noon Wed Jan 25 0.24
Cedarburg: noon-6 pm Wed Jan 25 0.14
Cedarburg: 6 pm-midn Wed Jan 25 0.13
Cedarburg: midn-6 am Thu Jan 26 0.04
Cedarburg: 6 am-noon Thu Jan 26 0.00
Cedarburg: noon-6 pm Thu Jan 26 0.00
Cedarburg: 6 pm-midn Thu Jan 26 0.00
Cedarburg: midn-6 am Fri Jan 27 0.00
Martintown: 6 am-noon Wed Jan 25 0.18
Martintown: noon-6 pm Wed Jan 25 0.09
Martintown: 6 pm-midn Wed Jan 25 0.08
Martintown: midn-6 am Thu Jan 26 0.00
Martintown: 6 am-noon Thu Jan 26 0.00
Martintown: noon-6 pm Thu Jan 26 0.00
Martintown: 6 pm-midn Thu Jan 26 0.00
Martintown: midn-6 am Fri Jan 27 0.00
Sheboygan: 6 am-noon Wed Jan 25 0.28
Sheboygan: noon-6 pm Wed Jan 25 0.27
Sheboygan: 6 pm-midn Wed Jan 25 0.13
Sheboygan: midn-6 am Thu Jan 26 0.04
Sheboygan: 6 am-noon Thu Jan 26 0.00
Sheboygan: noon-6 pm Thu Jan 26 0.00
Sheboygan: 6 pm-midn Thu Jan 26 0.00
Sheboygan: midn-6 am Fri Jan 27 0.00
HAHN569
WGUS83 KMKX 251911
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
111 PM CST WED JAN 25 2017
...The Food Warning is cancelled for the following rivers in
Wisconsin...
Pecatonica River At Martintown affecting Green COUNTY
&&
WIC045-251941-
/O.CAN.KMKX.FL.W.0012.000000T0000Z-170125T1953Z/
/MTNW3.1.ER.000000T0000Z.170125T0930Z.170125T1407Z.UU/
111 PM CST WED JAN 25 2017
The Flood Warning is cancelled for
The Pecatonica River At Martintown.
* At 11:30 AM Wednesday the stage was 13.4 feet.
* Flood stage is 13.5 feet.
* Fell below flood stage at 8:07 AM Wednesday.
* Forecast...The river will continue to fall to 12.5 feet by tomorrow
morning.
* Impact...At 13.5 feet...Floodwaters affect Martintown Road and West
River Road in the Martintown area. Upstream in Browntown,
floodwaters affect highway MM and West Indies Road.
&&
LAT...LON 4272 8992 4272 8984 4263 8980 4251 8970
4251 8988 4260 8993
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Wed Thu Fri Sat
Martintown 13.5 9.5 13.38 11 AM 01/25 12.9 12.3 11.9 11.7
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Martintown 14.09 10 PM 01/23 -0.59 12.90 06 PM 01/25
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through February and for 24
hours into the future from March through August.
Martintown: 6 am-noon Wed Jan 25 0.18
Martintown: noon-6 pm Wed Jan 25 0.09
Martintown: 6 pm-midn Wed Jan 25 0.08
Martintown: midn-6 am Thu Jan 26 0.00
Martintown: 6 am-noon Thu Jan 26 0.00
Martintown: noon-6 pm Thu Jan 26 0.00
Martintown: 6 pm-midn Thu Jan 26 0.00
Martintown: midn-6 am Fri Jan 27 0.00
HAHNWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Jan 25, 3:07 AM CST, 1 hour 23 minutes earlier.
Area forecast discussion, Jan 25, 3:07 AM CST, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
307 AM CST Wed Jan 25 2017
.TODAY AND TONIGHT...Forecast Confidence...Medium.
Will continue higher qpf and snowfall totals ranging from an inch or
two in the far southeast to close to 8 inches in the northwest.
Strongest forcing occurs early this morning as low level jet grazes
southern WI, possibly resulting in isolated thunder with weak
MUCAPE. Will include Racine and Kenosha counties in ongoing Winter
Weather Advisory due to burst of moderate rain and snow expected
this morning. Wl continue Advisory elsewhere, however plenty of
consternation due to high QPF totals from most models showing 8
inches common across north and west. However due to partial melting
of snow and warm surface temps, wl hold off on upgrading to warning
for now. Also would like to see more widespread higher DBZ
spreading into southern WI with strong low level warm air advection
on nose of low level jet. Strongest sloping frontogenetical forcing
through mid-morning across the south however in that banding, low
level temperatures warm and does not favor larger dendritic snow
growth. By this afternoon, frontogenetical forcing has shifted off
to the east and mainly mid level deformation north of passing mid-
level circulation the main driver. Deformation does appear to linger
over northern CWA later this morning and early afternoon before
shifting slowly southeast. Snowfall amounts expected to approach 8
inches in the northwest but accumulations over a greater than 24
hour period expected. Another reason to not upgrade to a warning at
this time, but wl be watching this area closely this morning for
possible upgrade. Short term guidance in good agreement on slightly
farther southward track of low pressure over northern IL this
morning resulting in higher snowfall totals across northern and
western CWA. Expect slightly drying aloft to cut back on
precipitation for a time in the southeast, until deformation forcing
slides through this afternoon and tonight.
.THURSDAY - Confidence...Medium
Cold advection regime with low level cyclonic flow in place. While
brief mid level ridging will be in place during the morning another
500 millibar wave shifts into northern WI during the afternoon. The
consensus of the progs shows the leading edge of DCVA into the nrn
CWA during the afternoon.
.FRIDAY THROUGH SUNDAY - Confidence...Medium
The pattern looks to consist of periodic shortwaves dropping into
the area within the northwest mid level flow. Fairly cold 850 temps
with steep low level lapse rates suggests there will be snow showers
and/or flurries from time to time. Choosing to handle it with
carrying small pops for snow showers. Any impact expected to be
little with overall QPF on the low minor side in this regime.
Temperatures will be back to more normal January like levels as
well.
.MONDAY AND TUESDAY - Confidence...Low
We transition to more of an anticyclonic regime in the mid levels
with westerly 850 flow resulting in waa pushing aside the
persistence of the low level thermal trough. A 500 millibar
shortwave quickly approaches from the northern Plains. At this time
the GFS has this wave and influence of waa further south into
portions srn/central WI than the Euro with the GEM more of a
compromise solution for later Monday/Monday night. Low shifts east
Tuesday with cold advection in its wake. Sticking with the
Superblend pop guidance at this time.
&&
.AVIATION/12Z TAFS/...Low cigs and frequent low vsbys expected in
snow or rain and snow today into tonight as low pressure passes
just to the south. Lowest vsbys could occur this morning over
south with a small threat of thunder, however prolonged period of
light snow will affect area this aftn into tonight.
&&
.MARINE...Tightening pressure gradient ahead of approaching low
pressure may cause a few gusts to around 25 knots today. Low
pressure taking a slightly farther southward track to east today
across northern IL and far southern Lake MI. Waves today will
reach 4 feet due to the increase onshore winds.
The winds will turn to the north today and northwest tonight as
pressure gradient tightens as the low moves away from the region.
Frequent gusts of 25 to 30 knots are expected tonight into Thursday
in this tighter pressure gradient. Hence wl post Small Craft
Advisory for tonight.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY until midnight CST tonight for WIZ046-
047-051-052-056>060-062>072.
LM...SMALL CRAFT ADVISORY from 8 PM this evening to noon CST Thursday
for LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...MBK
Thursday THROUGH Tuesday...CollarHazardous weather outlook, Jan 25, 3:38 AM CST, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 338 AM CST WED JAN 25 2017 WIZ046-047-051-052-056>060-062>072-260945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 338 AM CST WED JAN 25 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT PERIODS OF WET...SLUSHY SNOW CAN BE EXPECTED TODAY AND TONIGHT ACROSS SOUTHERN WISCONSIN. THE SNOW WILL BE MIXED WITH OR CHANGE TO RAIN FOR A TIME IN THE SOUTHEAST. SNOW FALL TOTALS WILL RANGE FROM AROUND AN INCH OR TWO IN THE FAR SOUTHEAST TO AROUND 8 INCHES NORTHWEST OF MADISON. A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR THE ENTIRE AREA THROUGH MIDNIGHT. LOW PRESSURE PASSING ACROSS NORTHERN ILLINOIS WILL CAUSE THE WINTRY WEATHER ACROSS WISCONSIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED HOWEVER YOUR SNOWFALL REPORTS ARE APPRECIATED TODAY. LMZ643>646-260945- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 338 AM CST WED JAN 25 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT EAST WIND GUSTS AND WAVES WILL APPROACH SMALL CRAFT ADVISORY LEVELS TODAY AS LOW PRESSURE PASSES BY TO THE SOUTH. NORTH TO NORTHWEST WINDS IN THE WAKE OF THE LOW WILL GUST TO 25 TO 30 KNOTS AT TIMES TONIGHT INTO THURSDAY. A SMALL CRAFT ADVISORY HAS BEEN POSTED FOR THIS PERIOD. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. WWW.WEATHER.GOV/MKX MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 8:37 PM CST | River Flood Warning | MKX | Green Lake | 39 hr |
| Jan 25, 3:27 AM CST | Small Craft Advisory | MKX | 33 hr | |
| Jan 25, 4:22 AM CST | River Flood Warning | MKX | Sheboygan | 63 hr |
Nearby
River Flood Warnings in Wisconsin, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.